BibTeX record journals/ajc/WenL07

download as .bib file

@article{DBLP:journals/ajc/WenL07,
  author    = {Xuelian Wen and
               Dingjun Lou},
  title     = {Path decomposition of defect 1-extendable bipartite graphs},
  journal   = {Australasian J. Combinatorics},
  volume    = {39},
  pages     = {175--182},
  year      = {2007},
  url       = {http://ajc.maths.uq.edu.au/pdf/39/ajc\_v39\_p175.pdf},
  timestamp = {Wed, 26 Jul 2017 16:21:16 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ajc/WenL07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier